# SDR SWAA2023080976655

- Difficulty date: July 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD SHIELD ATTACH ANGLE CRACKED BS 767 - BS 787 RBL 21<[01] REMOVED AFT CARGO BAY FWD ATTACH ANGLE BS 767-BS 787 RBL 21 IAW SRM 51-40-02-0G-0.;[02] RECEIVED NEW ANGLE P/N:146A8125-53 LOT:1527393-1. LOCATED; DRILLED AND ATTACHED NUTPLATES ON NEW ANGLE IAW SRM 51-40-02-0G-0 AND DWG146A8123 ID:0016 REV:-.;[03] THERE IS NO SRM ALLOWABLE DAMAGE FOR ACB FWD SHIELD ATTACH ANGLE. PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0;[04] RECEIVED NEW ANGLE P/N:146A8125-53 LOT:1527393-1. LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05-0G-0 AND DWG 146A8123 ID:0016 REV:- INSTALLED NUTPLATES IAW SRM 51-40-02-0G-0  OK TO INSTALL NEW ANGLE;[05] VERIFIED CORRECTIVE ACTION ITEM 4. OKAY TO INSTALL NEW ANGLE GIVEN.;[06] INSTALLED ACB FWD SHIELD ATTACH ANGLE IAW SRM 51-40-02-0G-0; DWG 146A8123 ID:0016 REV:- AND DWG 146A0081 ID:0043 REV:-;[07] RII VERIFIED CORRECTIVE ACTION ITEM 6.;[08] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
